I have been on Ortho tri cycles lot for about 3 years now and last weekend, my boyfriend and I went to Vegas for the weekend. I took my pill on time on Friday, but forgot to take it Saturday and didn't take it until 12noon on Sunday. I took my Sunday pill 4 hours later at the normal time I am supposed to take it. On Monday, I forgot (once again) to take it on time and didn't take it until 10pm Monday night. I woke up on Tuesday morning with spotting and now have what seems to be my period. I have had times in the past where I take my pill late like this and have not experienced early periods. Any help appreciate!
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Dec 2012 • 1 answer
Posted 16 Jun 2014 • 1 answer
Posted 18 Jul 2014 • 2 answers
Posted 30 Apr 2015 • 1 answer
Posted 11 May 2016 • 0 answers